Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 27, NWS Nashville, TN

March 18, 20134 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Mar 18, 2013, 8:05 AM CDT for 4 counties in Tennessee. It was in force for 25 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 8:05 AM CDT (13:05 UTC)
Expired
Mar 18, 2013, 8:30 AM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Robertson County, TN

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:07 AM CDTTSTM WND DMG4 Ssw Chapmansboro, TNTREES DOWN ALONG HIGHWAY 49 EAST AT HEATH RD.
Mar 18, 8:18 AM CDTTSTM WND DMG5 Ne Chapmansboro, TNTREES DOWN ON NEPTUNE ROAD
Mar 18, 8:21 AM CDTTSTM WND DMG5 Nw Ashland City, TNTREES DOWN ALONG HIGHWAY 12
Mar 18, 8:30 AM CDTHAIL 0.258 Nw Nashville, TNJOELTON AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WFUS54 KOHX 181305
TOROHX
TNC021-037-043-147-181330-
/O.NEW.KOHX.TO.W.0027.130318T1305Z-130318T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
805 AM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 AM CDT

* AT 802 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 11 MILES WEST OF ASHLAND CITY...AND MOVING EAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...JOELTON...PLEASANT VIEW...BEAMAN PARK AND WHITES
  CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3625 8679 3617 8729 3632 8734 3632 8732
      3632 8731 3631 8730 3632 8729 3635 8728
      3636 8726 3638 8725 3650 8690
TIME...MOT...LOC 1305Z 256DEG 48KT 3628 8720

$$

13
2 follow-up statements
056 
WWUS54 KOHX 181317
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 AM CDT MON MAR 18 2013

TNC021-037-043-147-181330-
/O.CON.KOHX.TO.W.0027.000000T0000Z-130318T1330Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-
817 AM CDT MON MAR 18 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DAVIDSON...
NORTHERN CHEATHAM...NORTHEASTERN DICKSON AND SOUTH CENTRAL ROBERTSON
COUNTIES UNTIL 830 AM CDT...

AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ASHLAND CITY...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  JOELTON...BEAMAN PARK AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.

LAT...LON 3637 8722 3650 8690 3625 8679 3617 8729
      3618 8729
TIME...MOT...LOC 1317Z 256DEG 47KT 3632 8703

$$

13
041 
WWUS54 KOHX 181326
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
826 AM CDT MON MAR 18 2013

TNC021-037-043-147-181336-
/O.EXP.KOHX.TO.W.0027.000000T0000Z-130318T1330Z/
ROBERTSON TN-DICKSON TN-CHEATHAM TN-DAVIDSON TN-
826 AM CDT MON MAR 18 2013

...THE TORNADO WARNING FOR NORTH CENTRAL DAVIDSON...NORTHERN
CHEATHAM...NORTHEASTERN DICKSON AND SOUTH CENTRAL ROBERTSON COUNTIES
WILL EXPIRE AT 830 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR CENTRAL TENNESSEE.

LAT...LON 3637 8722 3650 8690 3625 8679 3617 8729
      3618 8729
TIME...MOT...LOC 1326Z 256DEG 47KT 3635 8689

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 18, 7:24 AM CDT, 41 minutes earlier.

Area forecast discussion, Mar 18, 7:24 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CDT MON MAR 18 2013

.MESOSCALE UPDATE...
WARM FRONT HAS LIFTED NORTH ALONG THE KENTUCKY STATE LINE. BOWLING
GREEN HAS 44 DEGREES AND WE ARE AT 64 DEGREES HERE IN NASHVILLE.
CONVECTION CONFINED PRETTY MUCH TO FRONTAL BOUNDARY. MID STATE NOW
IN WARM SECTOR WITH SHOWERS DEVELOPING OVER SOUTHERN MIDDLE
TENNESSEE AT THIS TIME. STARTING TO SEE SOME REALIGNMENT BACK
ALONG THE KENTUCKY LAKE/TENNESSEE RIVER AREAS. LOOKS LIKE IT HAS
INTENSIFIED LAST FEW VCP'S. AM EXPECTING THE LINE TO MOVE EAST THIS
MORNING. A FEW SEVERE STORMS ARE POSSIBLE LATER THIS MORNING WITH
THE LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. THE
LINE SHOULD REACH NASHVILLE BETWEEN 9AM AND 930 AM CDT.

BOYD

&&

.PREV DISCUSSION... /ISSUED 706 AM CDT MON MAR 18 2013/

UPDATE...FOR 12Z TAFS...

AVIATION...
THUNDERSTORMS AND SHOWERS ARE DEVELOPING ALONG AND AHEAD OF A
COLD FRONT THAT IS EDGING INTO WESTERN TENNESSEE. THESE STORMS
WILL CONTINUE TO IMPACT CKV THROUGHOUT THE MORNING REDUCING VIS
AND CIGS TO IFR CONDITIONS AT TIMES. STORMS WILL LIKELY APPROACH
BNA AFTER 8 AM WITH GRADUALLY WORSENING CONDITIONS THROUGH
NOON...AND IFR VISIBILITIES POSSIBLE AT TIMES. SOME STORMS MAY
CONTAIN GUSTY WINDS AND HAIL...EXPECTING ACTIVITY TO WEAKEN IN
AREAS WEST OF INTERSTATE 65 IN THE AFTERNOON WITH CONDITIONS
IMPROVING TO VFR BY THIS EVENING.

CSV MAY SEE PASSING SHOWERS THIS MORNING WITH STORMS FORECAST FOR THE
AREA AFTER 9 AM AND LASTING THROUGH THE EARLY AFTERNOON. SOME
STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. LIGHT SHOWERY ACTIVITY
IS EXPECTED TO LAST THROUGHOUT THE EVENING HOURS BEFORE CLEARING
OUT AFTER MIDNIGHT TONIGHT.

PREV DISCUSSION... /ISSUED 550 AM CDT MON MAR 18 2013/

MESOSCALE UPDATE...
WATCHING STORM JUST WEST OF DICKSON AT THIS TIME. VIL DENSITY
APPROACHED 50 KG/M2 EARLIER WITH GRANALYST SHOWING HALF INCH HAIL
SIZE. WE DID GET A REPORT OF DIME SIZE HAIL FROM THIS STORM AT
WALMART IN WAVERLY EARLIER. KDP OFF DUAL POLE AROUND 2 DEG/KM IN
THIS STORM. MAY NEED A WARNING IF STORM INTENSIFIES.

CONVECTION CONTINUES ALONG A LINE THAT EXTENDS FROM NORTH OF
SPRINGFIELD DOWN THROUGH DICKSON TO CENTERVILLE. I'VE SEEN NO
ROTATION IN ANY OF THE STORMS DURING THE OVERNIGHT. DID HAVE WIND
GUSTS TO 35 KNOTS AT OUTLAW FIELD IN CLARKSVILLE EARLIER.
LIGHTNING ACTIVITY HAS BEEN FAIRLY LOW.

BOYD

PREV DISCUSSION... /ISSUED 516 AM CDT MON MAR 18 2013/

DISCUSSION...

SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND AHEAD OF A
COLD FRONT OVER WESTERN TENNESSEE THIS MORNING. CONDITIONS LOOK
MARGINAL FOR ANY SEVERE STORMS TO DEVELOP BEFORE 12Z, HOWEVER A
FEW CELLS COULD STILL PRODUCE GUSTY WINDS AND SMALL HAIL
THROUGHOUT THE MORNING. THE BEST CHANCE FOR STORMS TO STRENGTHEN
WILL BE MID MORNING TO EARLY AFTERNOON AS THE COLD FRONT MOVES
EAST AND INSTABILITY INDICES INCREASE WITH HIGHER DEWPOINTS
SURGING INTO THE AREA. AREAS MAINLY EAST AND SOUTH OF NASHVILLE
(WHERE THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE
THUNDERSTORMS) HAVE THE BEST CHANCE OF SEEING SEVERE WEATHER.
LOCALLY DAMAGING WINDS STILL REMAIN THE BIGGEST THREAT
TODAY...RAINFALL IS EXPECTED TO REMAIN UNDER AROUND 1 TO 1.5
INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. COLDER AIR SHOULD
SPILL IN DIRECTLY BEHIND THE SHOWERS CAUSING TEMPERATURES TO FALL
INTO THE 50S THIS AFTERNOON. SHORT RANGE MODELS SHOW ANOTHER BAND
OF RAIN QUICKLY MOVING THROUGH THE MID STATE IN THE AFTERNOON.
WINDS SHOULD SHIFT FROM SOUTHWESTERLY TO NORTHWESTERLY OVERNIGHT
COOLING TEMPS INTO THE MID 30S BY TUESDAY MORNING.

TUESDAY SHOULD BE PLEASANT WITH MOSTLY CLEAR SKIES AND COOL
TEMPS. EARLY WEDNESDAY MORNING...THE NORTHERN MOST COUNTIES IN
MIDDLE TENNESSEE COULD SEE A LIGHT MIX OF RAIN AND SNOW. THIS
SMALL AREA OF MOISTURE WILL QUICKLY SKIM THE NORTHERN PORTION OF
THE STATE AND MOVE NORTHEAST. MOSTLY TO PARTLY SUNNY SKIES WILL
GRADUALLY RETURN THROUGHOUT THE DAY AND STAY IN THE FORECAST
THROUGH THURSDAY.

THURSDAY NIGHT THROUGH FRIDAY A DISTURBANCE SWINGS SOUTH ACROSS
THE TENNESSEE AND MISSISSIPPI VALLEYS BRINGING WITH IT A CHANCE
OF RAIN AND POSSIBLY A RAIN/SNOW MIX FOR THE NORTHERN HALF OF THE
CWA EARLY FRIDAY MORNING. AN UPPER LOW SPINNING OVER THE
NORTHEASTERN U.S. AND A DEVELOPING SURFACE LOW IN THE PLAINS WILL
KEEP AT LEAST A SLIGHT CHANCE OF PRECIP THROUGH THE END OF THE
FORECAST. THE MOVEMENT OF THIS SURFACE LOW WILL DETERMINE THE
RAIN/SNOW CHANCES FOR THE REMAINDER OF THE FORECAST. THE GFS
(WHICH THIS FORECAST LEANS TOWARDS) SWINGS THE LOW TOWARD THE
NORTHERN BORDER OF TN BRINGING ANOTHER FRONTAL BOUNDARY THROUGH
THE AREA AT THE END OF THE WEEKEND...ALONG WITH ANOTHER SHOT OF
COLD AIR WHICH COULD PRODUCE SOME WINTRY PRECIP OVER THE
NORTHEASTERN PORTIONS OF THE MID STATE ON SUNDAY NIGHT.

THE ECM KEEPS PRECIP IN THE AREA THURS-FRIDAY AND SWINGS THE
SURFACE DOWN TOWARD THE SOUTHERN PORTION OF THE MID-STATE SUNDAY
EVENING GIVING MIDDLE TENNESSEE A BETTER CHANCE OF SNOW AT THE
BEGINNING OF NEXT WEEK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Mar 18, 5:28 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
528 AM CDT MON MAR 18 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-191030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
528 AM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST AND
SOUTH OF NASHVILLE. THE BEST TIME FOR SEVERE THUNDERSTORM
DEVELOPMENT WILL BE IN THE LATE MORNING AND EARLY AFTERNOON HOURS
WITH THE MAIN THREATS BEING HIGH WINDS AND HAIL. ALTHOUGH THE
CHANCES ARE LOW, ISOLATED TORNADOES CAN'T BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

11

In the hours before

Local storm report, Mar 18, 3:33 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
333 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             LAFAYETTE               36.52N  86.03W
03/18/2013  E0.75 INCH       MACON              TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1300289

BOYD
Special weather statement, Mar 18, 5:16 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 AM CDT MON MAR 18 2013

TNZ006-022>025-181045-
BENTON-DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-
516 AM CDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HOUSTON...
HUMPHREYS AND MONTGOMERY COUNTIES...

AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAVERLY...MOVING NORTHEAST AT 55 MPH.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3645 8745 3604 8724 3596 8786 3614 8797

BOYD
Local storm report, Mar 18, 5:55 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
555 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     HAIL             WAVERLY                 36.09N  87.79W
03/18/2013  E0.50 INCH       HUMPHREYS          TN   PUBLIC

            REPORT VIA WSMV PAUL HEGGEN -DIME SIZE HAIL NEAR
            WALMART IN WAVERLY.

&&

EVENT NUMBER OHX1300290

BOYD
Special weather statement, Mar 18, 6:07 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 AM CDT MON MAR 18 2013

TNZ005>008-023>027-057-181145-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MONTGOMERY-
ROBERTSON-STEWART-SUMNER-
607 AM CDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...ROBERTSON...STEWART AND
SUMNER COUNTIES...

AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERAL STRONG THUNDERSTORMS ACROSS NORTHWEST MIDDLE TENNESSEE.
STORM MOVEMENT WAS NORTHEAST AT 45 MILES AN HOUR.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3585 8743 3633 8791 3665 8741 3666 8659
      3664 8656 3666 8651 3666 8635

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 5:16 AM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys29 min
Mar 18, 6:07 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Montgomery, Robertson38 min
Mar 18, 7:22 AM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys38 min
Mar 18, 7:51 AM CDTTornado WarningOHXDickson, Montgomery24 min
Mar 18, 8:15 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson45 min
Mar 18, 9:00 AM CDTSpecial Weather StatementOHXMacon, Rutherford, Sumner, Trousdale, Williamson, Wilson45 min
Mar 18, 9:21 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Sumner, Trousdale and 1 more39 min
Mar 18, 10:03 AM CDTSpecial Weather StatementOHXClay, Fentress, Jackson, Overton, Pickett, Putnam42 min
Mar 18, 11:13 AM CDTSpecial Weather StatementOHXMaury47 min
Mar 18, 11:18 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury42 min
Mar 18, 11:23 AM CDTTornado WarningOHXBedford, Marshall, Maury37 min
Mar 18, 12:01 PM CDTSpecial Weather StatementOHXGiles44 min
Mar 18, 12:15 PM CDTTornado WarningOHXCannon, Rutherford30 min

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.